MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp REMB ELECTRIC MICRO DRILL; Drill, surgical, ent (electric or pneumatic) including handpiece

Stryker Instruments-a division of Stryker Corp REMB ELECTRIC MICRO DRILL; Drill, surgical, ent (electric or pneumatic) including handpiece
Catalog Number 6400015000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device overheated during procedure.There were no adverse consequences & the procedure was completed successfully.

Brand Name
REMB ELECTRIC MICRO DRILL
Common Device Name
Drill, surgical, ent (electric or pneumatic) including handpiece
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Kalamazoo
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key23322642
Report Number3015967359-2025-01537
Device Sequence Number21293329
Product Code ERL
UDI-Device Identifier07613154938254
UDI-Public(01)07613154938254
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6400015000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer05/13/2026
08/25/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date05/15/2026
08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown